# SDR FXGA201912271981

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING SKIN AND STRINGER AT W/STA 240L STRINGER #22.  TO REPAIR A CRACK SKIN AND STRINGER #22 AT W/STA 240L.  PERFORM WING STRINGER REPAIR PER OHM FIGURE 13-10, AND PERFORM WING SKIN REPAIR PER OHM FIGURE 13-30.
